gastroenterologist-icon
Stomach Ache why?
Hi, my question is whenever I take crocin or pain relief medicines I get stomachache ..why this is happen?
50 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hello... There are many things that can damage your stomach lining. The causes of acute gastritis include: medications such as nonsteroidal anti-inflammatory drugs (NSAIDs) and corticosteroids... Don't take them for often ...take antacids and see if pain subsides or not....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.